MAUDE Adverse Event Report: MEDIVATORS RAPICIDE; LIQUID CHEMICAL STERILANT AND HIGH LEVEL DISINFECTANT

MEDIVATORS RAPICIDE; LIQUID CHEMICAL STERILANT AND HIGH LEVEL DISINFECTANT
Model Number ML02-0059
Medical Device Problem Code Chemical Spillage (2894)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported an individual spilled rapicide high level disinfectant on themselves and experienced chemical exposure on their skin.The exposed individual is reported to be doing fine but the facility requested information on the effects of exposure to rapicide hld.Medivators regulatory affairs provided information related to the effects of exposure to rapicide glutaraldehyde along with the product's safety data sheet.They were also advised to seek medical attention if symptoms persist.Medivators ra made several attempts to contact the facility for further information regarding the exposure and if any symptoms were experienced from the chemical exposure.It is unknown if the exposed individual was wearing proper personal protective equipment (ppe) when the spill occurred.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
The facility reported an individual spilled rapicide high level disinfectant on themselves and experienced chemical exposure to their skin.The facility requested information about the effects of exposure to rapicide hld.

Brand Name
RAPICIDE
Common Device Name
LIQUID CHEMICAL STERILANT AND HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7292725
Report Number2150060-2018-00012
Device Sequence Number1029022
Product Code MED
UDI-Device Identifier00677964034855
UDI-Public00677964034855
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0059
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;